MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 14 FR, 2.3 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 14 FR, 2.3 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 0120-14-2.3
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number or sample was provided.Root cause could not be determined.All information reasonably known as of 20jul2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported by the caregiver that the patient pulled the device out of the stomach on (b)(6)2017.A portion of the stem remained in the patient's intestines.The patient was taken to the doctor who advised the caregiver to allow the patient to pass the broken portion.An x-ray was taken by a gi specialist who confirmed about an inch long stem of the device was in patient's intestine.The caregiver stated, the broken portion of the tube was passed by the patient in the stool three weeks later.The caregiver stated that the patient was sized 1-2 years ago, weight stable, and no growth.There were no changes in formula.Anti-inflammatory and anti seizure medications added.There were 6 cc of sterile water placed in the balloon.The caregiver stated that the patient is currently doing well.No additional information was provided at this time.
 
Additional Manufacturer Narrative
Correction: it was previously reported in error that the sample was returned.All information reasonably known as of 09aug2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6730759
Report Number9611594-2017-00099
Device Sequence Number16357663
Product Code KNT
UDI-Device Identifier10680651948462
UDI-Public10680651948462
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Model Number0120-14-2.3
Device Catalogue Number991094846
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date08/09/2017
Patient Sequence Number1
Patient Age15 YR
Patient Weight47